

# APSS-Medtronic (2022) Webinar 20 February 2022 (Sunday)

### via Zoom Meeting & OrthoTV relay

	10:30 to 12:30 hr (GMT+3 for Turkey)
	12:30 to 14.30 hr (GMT+5 for Pakistan)
	13.00 to 15:00 hr (GMT+5:30 for India, Sri Lanka)
	13:15 to 15:15 hr (GMT+5:45 for Nepal)
	13:30 to 15:30 hr (GMT+6 for Bangladesh)
Time	14:00 to 16:00 hr (GMT+6:30 for Myanmar)
	14:30 to 16:30 hr (GMT+7 for Indonesia, Thailand, Vietnam)
	15:30 to 17:30 hr (GMT+8 for China, Hong Kong, Malaysia, Philippines, Singapore, Taiwan)
	16:30 to 18:30 hr (GMT+9 for Japan, Korea)
	17:00 to 19:00 hr (GMT+10:30 for Adelaide)
	17:30 to 19:30 hr (GMT+11 for Melbourne)

#### Theme:

Theme: Adolescent Idiopathic Scoliosis (Part 1)

#### **Faculty Members**

Invited Faculty by Medtronic Team

Dr Ajoy Shetty (India)

Dr Hee Kit Wong (Singapore)
Dr Jason Pui Yin Cheung (Hong Kong)
Dr Kenny Yat Hong Kwan (Hong Kong)
Dr Lau Leok Lim (Singapore)
Dr Shu-Hua Yang (Taiwan)

#### **Case Presenters**

Dr Tomohiro Banno (Japan) Dr Weng Hong Chung (Malaysia)

#### **Chairpersons:**

Dr Chung Chek Wong, Chairman of APSS Education Committee
Dr Vishal Kundnani, Chairman of APSS Online Education Sub-Committee

#### **Moderators:**

Dr Chee Kidd Chiu (Malaysia)
Dr Kenny Yat Hong Kwan (Hong Kong)

## **Programme Outline:**

Time (IST)	Time (MYT)	Duration	Agenda	Presenter		
1.00pm	3.30pm	5 mins	Welcome Address by President of APSS	Dr S Rajasekaran		
1.05pm	3.35pm	5 mins	Programme Overview by Chairman, APSS Online Education	Dr Vishal Kundnani		
Scientific Programme						
1.10pm	3.40pm	12+2 mins	Classification systems – Kings Vs Lenke - Where Are We Heading?	Dr Lau Leok Lim (Singapore)		
1.24pm	3.54pm	12+2 mins	Decision Making in Management of Scoliosis - Bracing Versus Surgery?	Dr Jason Pui Yin Cheung (Hong Kong)		
1.38pm	4.08pm	12+2 mins	Release And Correction Manoeuvres in Scoliosis Surgery	Dr Shu-Hua Yang (Taiwan)		
1.52pm	4.22pm	20 mins	Case Discussion	Dr Tomohiro Banno (Japan)		
2.12pm	4.42pm	12+2 mins	Anterior growth modulation and non- fusion surgery for idiopathic scoliosis	Dr Hee Kit Wong (Singapore)		
2.26pm	4.56pm	12+2 mins	Neuromonitoring In Scoliosis Surgery	Dr Kenny Yat Hong Kwan (Hong Kong)		
2.40pm	5.10pm	12+3 mins	Complication Avoidance in Scoliosis Surgery	Dr Ajoy Shetty (India)		
2.55pm	5.25pm	20 mins	Case Discussion	Dr Weng Hong Chung (Malaysia)		
3.15pm	5.45pm	5 mins	Summary Statement & Vote of Thanks	Dr Vishal Kundnani		